Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Blood and mucus only on wiping, excessive white discharge without smell. What could this be?

I m a 25 yr old mother of two was told I had pcos been taking b.c to have r.p in the last four month I have not had a period p. are negative and show and also been told i don t have pcos any more the last week I have been bleeding only when I wipe a little here of red color also lots of discharge white thick no smell. Now after having intercourse the next morning I wiped and it was a lot of bright red blood and mucus mix but none in the toilet or on y underwear what could this be
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Namasthe
Welcome to Healthcare-Magic
Greetings of the day
Post coital bleeding is likely to be due to inflammation of cervix. Would suggest you to get speculum examination done from your Gynecologist.



Wishing you healthy life

Take Care

Regards
Dr T Shobha Deepak
MBBS, MD
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor